Chemotherapy Induced Peripheral Neuropathy
Chemotherapy-Induced Peripheral Neuropathy is peripheral neuropathy that is caused from the drugs and chemotherapy to treat cancer, which damage the peripheral nerves in the process. This condition is a very troubling side-effect of chemotherapy, as the body is already sensitive to pain, and it can cause the patient further pain. The symptoms for CIPN all depend on the peripheral nerves that were damaged during chemotherapy treatment. Some of the other symptoms for Chemotherapy-Induced Peripheral Neuropathy include: tingling, numbness, vertigo, limited extremity usage, muscle weakness, sensitivity to cold and heat, blood pressure changes, and irregular urination patterns.
More Information About Peripheral Neuropathy
Neuropathy symptoms can range from numbness and tingling to stabbing feelings (paresthesia) and muscle weakness. More severe symptoms consist of burning sensations and even organ dysfunction. Almost all peripheral neuropathy symptoms can be treated with many of our devices.
To learn more about how we can treat your Chemotherapy-Induced Peripheral Neuropathy, visit Well Being Neuropathy Relief Center in Roseville or call (916) 945-9800 to speak with one of our Peripheral Neuropathy professionals today.